Was injected with Dysport 2 weeks ago. Immediately got very itchy eyes and began to swell.
Doctor Answers 2
I suggest you see a specialist for your eyes and for your allergic reaction to determine what resulted in this allergic reaction. Perhaps you should do this sooner as opposed to later if you're not seeing an improved situation. Don't get treated again until your tests are completed by a qualified allergy physician. Best, Dr. ALDO :)
Itchy eyes and swelling after Dysport
An allergic reaction to Dysport is extremely rare. Some people are allergic to the benzyl alcohol in the saline used. I have seen this a few times. It could be test with small amount in your forearm. Duration of symptoms varies but should resolve soon. Allergies to Dysport are related to albumin or egg whites, which is extremely rare.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.